# SDR SWAA2019081335806

- Difficulty date: July 31, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 40,892 hours, 24,383 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #4 RIB CRACKED AT FORWARD END AT LOWER FLANGE ON OUTBOARD SIDES. / REPAIRED RIB PER SRM.
